# SDR ASAA2022082539677

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737
- Aircraft serial: 41702
- Aircraft time: 30,292 hours, 9,648 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: 2123M63P03
- Part serial: GJB27911
- Condition: Faulty
- Location: #1 Engine
- Part time: 30,332 hours, 9,660 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000 FOUND SHORT TIME FAULT ON ENG #1 73-21281 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. GROUNDED - YES. REMOVED #1 ENGINE EEC ALTERNATOR AND ALTERNATOR ROTOR PER B737-900 AMM 73-21-08-000-801-F00, STEPS 2.E.- 2F. DISCARDED APPLICABLE O-RINGS AND SELF LOCKING NUT. INSTALLED #1 ALTERNATOR ROTOR ONLY PER AMM 73-21-08-400-801-F00, STEPS 3.F. (1)(A)-(F). NEW ORING INSTALLED ON #1 ENGINE HANDCRANKING DRIVE COVER #42649 08/28/2022. INSTALLED #1 ENG HANDCRANKING COVER IAW AMM TASK 76-63-01-400-801-F00. NO LEAKS NOTED. COMPLETED REPLACEMENT OF #1 ENG EEC ALTERNATOR ROTOR IAW AMM TASK 73-21-08-400-801-F00. NO LEAKS NOTED. NO FAULTS NOTED.
